# SDR SIMA2018073130005

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 34,877 hours, 25,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON ROW 16 IS NOT ILLUMINATING. RESECURED CEILING EMERGENCY LIGHT ABOVE ROW 16 IAW AMM 33-51-09. OPC GOOD IAW AMM 33-51-00. NO OTHER DEFECTS NOTED AT THIS TIME.
